# SDR CALA0001659

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SUB FLOOR AND UNDER CUSP WEB AT FS 175, LBL 54.  THE SUBFLOOR WAS REMOVED AND A NEW SUBFLOOR WAS INSTALLED IAW SRM 51-10-4, 53-14-1, 51-10-3, 51-30-2, AND 51-30-5.
